MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-12

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-12
Model Number 04.01.0029
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-may-2026 anatomical shoulder system 04.01.0029 humeral anatomical metaphysis-cementless-135° -12 (k170910) lot.167953a: (b)(4) items manufactured and released on 28-mar-2017.Expiration date: 2022-mar-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Two items were resterilized, and to date, one unit has been sold.Anatomical shoulder system 04.01.0094 metal humeral head d 48 (k170910) lot.2349427: (b)(4) items manufactured and released on 06-may-2024.Expiration date: 2029-apr-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.2418711: (b)(4) items manufactured and released on 03-sep-2024.Expiration date: 2029-aug-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection after about 1 year and month after last revision surgery.The patient had primary surgery on (b)(6) 2024, followed by three revision surgeries prior to the current procedure.The surgeon removed all implants and placed antibiotic spacers.The surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
HUMERAL ANATOMICAL METAPHYSIS-CEMENTLESS-135°-12
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25185342
Report Number3005180920-2026-00462
Device Sequence Number10653237
Product Code KWS
UDI-Device Identifier07630040712675
UDI-Public07630040712675
Combination Product (Y/N)N
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0029
Device Lot Number167953A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale